Taking 50mgs of IR ADDERALL (dextroamphetamine and racemic amphetamine) for almost 2yrs now. Lately been feeling a little depressed late afternoon. I run 5-6 day's a week. Sweating it out?

Let Down. A problem with stimulants is the let down when they wear off. Particularly amphetamines like Adderall (dextroamphetamine and racemic amphetamine) will take your mood up and then drop it down. I would consider weening down and off the Adderall (dextroamphetamine and racemic amphetamine) under your doctor's supervision. Amphetamines are relatively contraindicated with depression. If you are getting enough sleep consider learning to meditate. It may have a beneficial effect on your ADHD.

Related Questions

I take Adderall (dextroamphetamine and racemic amphetamine) and I feel like I'm turning depressed and my personality as we I used to be social now it's hard to talk to friends what should I do?

Please let your . Prescribing provider know about your depressed mood, being less social ; problems with sleep. He or she can assess you to see what the cause of these symptoms is (i.e., major depression). Take care. Read more...
Mental health eval. There are any number of reasons why you may be becoming depressed and socially withdrawn (and the Adderall (dextroamphetamine and racemic amphetamine) probably has nothing to do with it, unless these problems specifically began with taking adderall). No one could give you a meaningful answer online. See a qualified mental health professional (a psychologist or psychiatrist) for an evaluation and get some meaningful answers and help. Read more...

Is it possible get depressed because of generic adderall (dextroamphetamine and racemic amphetamine)?

Not really. Generic adderal does not cause any side effects as brand name and it may be be just in your mind there is no evidence that it will do that. Read more...
Yes. Some people experience a let down or 'crash' when drugs like Adderall (dextroamphetamine and racemic amphetamine) leave their systems. It can occur with brand name or generic stimulants. If it is uncomfortable or persistent, tell your doctor! Read more...

I run 6 day's a week for the last 18 months I take 60mgs ir Adderall (dextroamphetamine and racemic amphetamine) for the last 2yrs. After running lately I feel a zombie. Stimulation overload?

Possible. Being active and exercising is excellent. With the exercise and sweating, you may be losing fluids and the ir concentration of the meds causes an overload and increased effect as you describe. Since you have become active, discuss with your dr. And the 60mg which is a relatively high dose, can be lowered possibly. Good job, keep up the good work. Read more...

Can I take Adderall (dextroamphetamine and racemic amphetamine) (30mgs a day) into my 60s or 70s? This med has helped me tremendously. My BP and pulse rate is normal. I run 4-5 day's a week

Adderal at age 60? There is no absolute contraindication relative to an upper age restriction for adderal, which is an amphetamine/stimulant medication. As with any medication, we must consider the risks vs the benefits. In my opinion as a child psychiatrist, a board certified child psychiatrist would be most qualified to monitor you on the adderal, as all of us child psychiatrists are general-adult psychiatrists. Read more...
Safe at any age. There is no reason why you cannot continue on Adderall (dextroamphetamine and racemic amphetamine) at your age. You should be monitored by your physician for blood and pulse rates. Running can put you at additional risk of a cardiac consequence from dehydration and additional stress on the heart. I know of older people who use stimulants regularly without difficulty. Read more...